# SDR FDEA201709292794

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice Plate
- Part number: ACA7399501
- Condition: Cracked
- Location: Bs 645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO CEILING SEAT TRACK BOTTOM ATTACHED PLATE FOUND CRACKED AT BS 645, LBL 47.5.  THE SEAT TRACK ATTACH SPLICE PLATE WAS REMOVED IAW SRM 51-35-01-0G. A NEW SPLICE PLATE WAS FABRICATED AND INSTALLED IAW SRM 53-00-52-2R, FIGURE 201, REPAIR 1. REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
